| Model Number |
901029 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that a vs100 spot vision screener had a damaged power cord, it appeared to be peeling.This occurred before use.There was no patient injury or death reported with this event.
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.